SEMI-PARALLEL MERIDIAN SURFACES IN E-4


BULCA B. , ARSLAN K.

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.8, no.2, pp.147-153, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2015
  • Title of Journal : INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY
  • Page Numbers: pp.147-153

Abstract

In the present article we study a special class of surfaces in the four-dimensional Euclidean space, which are one-parameter systems of meridians of the standard rotational hypersurface. They are called meridian surfaces. We classify semi-parallel meridian surfaces in 4-dimensional Euclidean space E-4.